# SDR HEEA086592

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N230H
- Make and model: Bolkms BK117A1
- Aircraft serial: 7136
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 222375021113
- Part serial: 332
- Condition: Malfunctioned
- Location: Triple Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 NEEDLE DROPS TO ZERO WHEN INDICATOR IS TAPERED. SENT TO BELL FOR WARRANTY REPAIR.  REFERENCE:
